MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION CATHETER; PTA DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION CATHETER; PTA DILATATION CATHETER
Model Number 0254513
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review was performed.The sample was not returned to the manufacturer for evaluation; therefore, the investigation is inconclusive for material rupture.A definitive root cause for the reported event could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0254513 pta dilatation catheter allegedly experienced material rupture.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The age, sex and weight of the patient were not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the reported malfunction was reassessed for reportability and determined to be no longer reportable.H10: as the lot number for the device was provided, a lot history review was performed.The sample was not returned to the manufacturer for evaluation; therefore, the investigation is inconclusive for material rupture.A definitive root cause for the reported event could not be determined.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
TRUE DILATATION CATHETER
Common Device Name
PTA DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10736516
Report Number2020394-2020-06071
Device Sequence Number13981584
Product Code OZT
UDI-Device Identifier00801741097461
UDI-Public(01)00801741097461
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0254513
Device Catalogue Number0254513
Device Lot NumberGFDU0236
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date01/08/2021
Patient Sequence Number1